MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED; TUBE, ASPIRATING, FLEXIBLE, CONNECTING

CONSOLIDATED MEDICAL EQUIPMENT COMPANY CONMED; TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Catalog Number 0037050
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one 0037050 in unopened original packaging.Lot number was verified.Performed a visual inspection of the device, there is an open hole in the seal.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had an insufficient heat seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 25 reports, regarding 54 devices, for this device family and failure mode.During this same time frame 16,691,640 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.000003.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device, 0037050, for an insufficient heat seal.There was no contact with the patient as this was found during incoming inspection.Performed a visual inspection of the device, there is an open hole in the seal.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had an insufficient heat seal.This will be reported as a malfunction with potential for injury upon reoccurrence.
 
Event or Problem Description
During incoming inspection, the distributor rejected this device, 0037050, for an insufficient heatseal.There was no contact with the patient as this was found during incoming inspection.Performed a visual inspection of the device, there is an open hole in the seal.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had an insufficient heat seal.This will be reported as a malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Correction: d1 brand name corrected to conmed received one 0037050 in unopened original packaging.Lot number was verified.Performed a visual inspection of the device, there is an open hole in the seal.Performed a functional inspection, the devices were dye leak tested which indicated that the packaging had an insufficient heat seal.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history revealed there has been a total of 25 reports, regarding 54 devices, for this device family and failure mode.During this same time frame 16,691,640 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.000003.We will continue to monitor for trends through the complaint system to assure patient safety.

Brand Name
CONMED
Common Device Name
TUBE, ASPIRATING, FLEXIBLE, CONNECTING
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
robin drum
11311 concept blvd
largo, FL 33773
8653881978
MDR Report Key17919534
Report Number3007305485-2023-00217
Device Sequence Number19578986
Product Code BYY
UDI-Device Identifier10653405000587
UDI-Public(01)10653405000587(17)270516(10)202205176
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0037050
Device Lot Number202205176
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer09/28/2023
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date07/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic